Translator Disclaimer
May 2021 Quantitative homogenization of differential forms
Paul Dario
Author Affiliations +
Ann. Inst. H. Poincaré Probab. Statist. 57(2): 1157-1202 (May 2021). DOI: 10.1214/20-AIHP1111


We develop a quantitative theory of stochastic homogenization in a general framework involving differential forms. Inspired by recent progress in the uniformly elliptic setting, the analysis relies on the study of certain sub- and superadditive quantities. We establish an algebraic rate of convergence for these quantities and an algebraic error estimate for the homogenization of the Dirichlet problem. Most of the ideas needed in this article come from two distinct theories, the theory of quantitative stochastic homogenization, and the generalization of the main results of functional analysis and of the regularity theory of second-order elliptic equations to the setting of differential forms.

Dans cet article, nous étendons la théorie de l’homogénéisation stochastique quantitative au cadre des formes différentielles. L’analyse repose sur l’étude de certaines quantités sous et sur-additives qui ont été utilisées pour développer la théorie dans le cadre des équations uniformément elliptiques. Dans un premier temps, nous démontrons que ces quantités convergent et quantifions leur vitesse de convergence. Une fois ce résultat établi, nous démontrons un théorème d’homogénéisation pour le problème de Dirichlet et obtenons que l’erreur tend vers 0 avec une vitesse de convergence algébrique. Les outils utilisés proviennent de deux théories distinctes, la théorie de l’homogénéisation stochastique quantitative et la généralisation des principaux résultats de l’analyse fonctionnelle et de la théorie de la régularité pour les équations elliptiques au cadre des formes différentielles.


I would like to thank Jean-Christophe Mourrat and Scott Armstrong for helpful discussions and comments.


Download Citation

Paul Dario. "Quantitative homogenization of differential forms." Ann. Inst. H. Poincaré Probab. Statist. 57 (2) 1157 - 1202, May 2021.


Received: 26 August 2019; Revised: 27 April 2020; Accepted: 6 October 2020; Published: May 2021
First available in Project Euclid: 13 May 2021

Digital Object Identifier: 10.1214/20-AIHP1111

Primary: 35B27 , 35J70

Keywords: differential forms , Stochastic homogenization

Rights: Copyright © 2021 Association des Publications de l’Institut Henri Poincaré


This article is only available to subscribers.
It is not available for individual sale.

Vol.57 • No. 2 • May 2021
Back to Top